EconPapers    
Economics at your fingertips  
 

LMI‐Based Approach for Exponential Robust Stability of High‐Order Hopfield Neural Networks with Time‐Varying Delays

Yangfan Wang and Linshan Wang

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: This paper studies the problems of global exponential robust stability of high‐order hopfield neural networks with time‐varying delays. By employing a new Lyapunov‐Krasovskii functional and linear matrix inequality, some criteria of global exponential robust stability for the high‐order neural networks are established, which are easily verifiable and have a wider adaptive.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/182745

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:182745

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:182745